# SDR CALA2024102102681

- Difficulty date: September 11, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5246UAL
- Condition: Damaged
- Location: Sill Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 172653-0100-0055 R4 DOOR SILL DRAIN SUPPORT F/S 1665 EXFOLIATED AT SCREW HOLE, TAG 35266. LEFAIVE REF AMES NR 172653-0100-0164 REMOVED AND REPLACED SILL DRAIN SUPPORT ON F/S 1665 R4 DOOR IAW B757-200 SRM 51-40-02 SEE PARTIAL WORK ACCOMPLISHED AND PWS 135 1-1 OF 1 REF EC/RA #5300-03140
